# SDR SCNA96238

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47921
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Part number: 30231R17
- Condition: Inop
- Location: Lwr Aft Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER AFT CARGO SMOKE DETECTOR NR 2 WILL NOT TEST.  REPLACED BULB ON LOWER AFT CARGO SMOKE DETECTOR AND OPS CHECKED IN ACCORDANCE WITH MM 26-00-00.
